| Catalog Number |
50816G |
| Medical Device Problem Codes |
Component Missing (2306); Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter complete zipcode: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient advised when he first opened the cath he noticed there were no eyelet holes where the urine gets drained from the bladder.Pt did request a whole new order be sent and provided the lot number: jukx9581, for the product.He did ask that a different lot number be sent to him.Sending out replacement.Patient did not specify the number of catheters affected.
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6).The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient advised when he first opened the catheter he noticed there were no eyelet holes where the urine gets drained from the bladder.Patient did request a whole new order be sent and provided the lot number: jukx9581, for the product.He did ask that a different lot number be sent to him.Sending out replacement.Patient did not specify the number of catheters affected.